Table of Contents Author Guidelines Submit a Manuscript
Applied Computational Intelligence and Soft Computing
Volume 2010, Article ID 907298, 7 pages
http://dx.doi.org/10.1155/2010/907298
Research Article

Consistency Degrees of Theories in Łukasiewicz Fuzzy and -Valued Propositional Logic Systems

Department of Mathematics, Quanzhou Normal University, Quanzhou, Fujian 362000, China

Received 7 October 2009; Revised 28 January 2010; Accepted 31 May 2010

Academic Editor: Etienne Kerre

Copyright © 2010 Jiancheng Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Hájek, Metamathematics of Fuzzy Logic, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1998.
  2. G.-J. Wang and W.-X. Zhang, “Consistency degrees of finite theories in Łukasiewicz prepositional fuzzy logic,” Fuzzy Sets and Systems, vol. 149, no. 2, pp. 275–284, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. X.-N. Zhou and G.-J. Wang, “Consistency degrees of theories in some systems of propositional fuzzy logic,” Fuzzy Sets and Systems, vol. 152, no. 2, pp. 321–331, 2005. View at Publisher · View at Google Scholar · View at Scopus
  4. S. Gottwald and V. Novák, “On the consistency of fuzzy theories,” in Proceedings of the 7th International Fuzzy Systems Association World Congress, pp. 168–171, Academi, Prague, Czech Republic, 1997.
  5. V. Novák, I. Perfilieva, and J. Močkoř, Mathematical Principles of Fuzzy Logic, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999.
  6. R. Tuziak, “An axiomatization of the finite-valued Łukasiewicz calculus,” Studia Logica, vol. 47, no. 1, pp. 49–55, 1988. View at Publisher · View at Google Scholar · View at Scopus
  7. P.R. Halmos, Measure Theory, Springer, New York, NY, USA, 1974.
  8. G. J. Wang, “Theory of truth degrees of formulas in Łukasiewicz n-valued propositional logic and a limit theovem,” Science China Information Sciences E, vol. 35, no. 6, pp. 561–569, 2005 (Chinese). View at Google Scholar
  9. G.-J. Wang and Y. Leung, “Integrated semantics and logic metric spaces,” Fuzzy Sets and Systems, vol. 136, no. 1, pp. 71–91, 2003. View at Publisher · View at Google Scholar · View at Scopus
  10. G. J. Wang, Theory of Non-Classical Mathematical Logic and Approximate Reasoning, Science in China Press, Beijing, China, 2000.
  11. R. Cignoli, I. M. L. D'ottaviano, and D. Mundici, Algebraic Foundations of Many-Valued Reasouing, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000.
  12. S. Gottwald, A Treatise on Many-Valued Logics, Studies in Logic and Computation, Research Studies Press, Baldock, UK, 2001.